Shock and noncardiogenic pulmonary edema following meglumine diatrizoate for intravenous pyelography

William H. Chamberlin, Gail D. Stockman, Nelda P. Wray

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

In a 25 year old man shock and pulmonary edema developed following the intravenous administration of meglumine diatrizoate for an intravenous pyelogram. A pulmonary-capillary wedge pressure of 3 torr and a high protein content in the pulmonary edema effluent confirmed the diagnosis of noncardiogenic pulmonary edema. We suggest that the basis of the increased capillary permeability in this patient may be related to an immunologic reaction to intravenous pyelogram dye.

Original languageEnglish (US)
Pages (from-to)684-686
Number of pages3
JournalThe American journal of medicine
Volume67
Issue number4
DOIs
StatePublished - Oct 1979

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Shock and noncardiogenic pulmonary edema following meglumine diatrizoate for intravenous pyelography'. Together they form a unique fingerprint.

Cite this